# SDR SWAA2025012181904

- Difficulty date: December 31, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT STRIP HAS BURNED OUT LIGHT<[01] REPLACED LAMP AT R2 DOOR EMERGENCY LIGHT STRIP AND PERFORMED A GOOD TEST OF THE R2 DOOR EMERGENCY LIGHT IAW SWA AMM 33-51-01.;[02] REPLACED LAMP AT R2 DOOR EMERGENCY LIGHT STRIP AND PERFORMED A GOOD TEST OF THE R2 DOOR EMERGENCY LIGHT IAW SWA AMM 33-51-01. VERIFIED WORK AND MAINTENANCE ENTRIES.
